# SDR SWIA200312108

- Difficulty date: June 18, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 39,952 hours, 48,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Binding
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAP DISAGREEMENT DURING FLAP RETRACTION.  RESET BY SLOWING TO APPROX 140 AND RESETTING LEVER.  FOUND RIGHT OUTBOARD FLAP LOWER MOVEABLE CHANNEL MISSING ROLLER AND FLAP WAS BINDING.  INSTALLED NEW ROLLER AND SUPPORT BRACKET IAW MM  57-52-00.  OPS CHECK GOOD.
